# SDR ASOA2014060410637

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 364 S27R CORRODED ON ATTACH FLANGE AFT END.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED INTERCOSTAL, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW SRM TASK 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND DWG SM670-32075.
